# SDR FDEA201510073111

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK HAS 1.4 INCH CRACK IN SHEAR WEB AFT OF FRAME 79, STRINGER 26R.  REWORKED & REPLACED SHEAR PLATE PN A5398111320151, BATCH 2855490 IAW SRM 51-40-21 & SRM 51-40-44.
